# SDR SWIA202157002

- Difficulty date: March 1, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 46,600 hours, 39,883 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 333 S1r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS333.00  FRAME IS CRACKED AT THE STGR1R.    (C-CHECK) RO 3/24/2021    REMOVED DAMAGED FRAME SECTOR AT FS333.00 FROM STGR-0 TO STGR-5R, REPLACED AND INSTALLED NEW FRAME SECTOR P/N#6001R32004-5. REF. CRJ-200 SRM 51-42-06,SRM 51-42-21 DWG#601R32004 REV. N, AND MHI REO#601R-53-21-3409 REV -- DATE 2021-03-11. PRESSURE LEAK CHECK GOOD / COMPLIED WITH 51-900-1003-SKY
